The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Stoppin medication

Aug 1, 2011

Hi, i have been HIV+ for almost a year, and i was put on meds straight after the diagnosis, i contracted HIV in July 2010 and started meds in September, I want to stop taking the medication to see how my body responds as ive been undetectable since November I currently take truvada and issentress, with no complications or side effects

Response from Dr. Henry

Stopping HIV meds generally results in a return of HIV levels to the pretreatment levels, a fall in CD4 count, and increased infection risk to others if engaging in unsafe behaviors (ie needle sharing or sex without condoms). You should discuss with your HIV provider. KH

Atripla and grapefruit (Soda)
hiv sialic acid and hcg

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint